Record number :
2589399
Title of article :
A conformable calculus of radial basis functions and its applications
Author/Authors :
Usta, Fuat Department of Mathematics - Faculty of Science and Arts - D ̈uzce Univercity, Turkey
Pages :
7
From page :
176
To page :
182
Abstract :
In this paper we introduced the conformable derivatives and integrals of radial basis functions (RBF) to solve conformable fractional differential equations via RBF collocation method. For that, firstly, we found the conformable derivatives and integrals of power, Gaussian and multiquadric basis functions utilizing the rule of conformable fractional calculus. Then by using these derivatives and integrals we provide a numerical scheme to solve conformable fractional differential equations. Finally we presents some numerical results to confirmed our method
Keywords :
Conformable fractional derivative , Radial Basis Functions , Kansa collocation technique
Journal title :
International Journal of Optimization and Control: Theories and Applications
Serial Year :
2018
Full Text URL :
Link To Document :
بازگشت